# SDR ASMF200501002

- Difficulty date: January 5, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737
- Aircraft serial: 28262
- Aircraft time: 810 hours, 553 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF FLAPS INDICATION OUT OF SERVICE.  FSEU TEST WAS PERFORMED AND CIRCUIT BREAKERS P6-2 A8 AND A9 WERE RESEATED AND FAIL CONTINUE.  FSEU WAS TESTED AGAIN IAW MM 27-51-01, ALL CORRECT.
